Skip to content
SUQQ
Natural Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults Extra Strength
1 / 3 Hover to zoom

RITE AID

Natural Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults Extra Strength

SKU: Z97B6F63FAD9DF03F81E5Z

4.7(11)
550+ sold
AED 94.60

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

For when counting sheep just isn't going to cut it, stop the tossing and turning with Rite Aid Sleep Aid Diphenhydramine HCI 25 mg Caplets. These sleep aids for adults come in a caplet form that dissolves quickly, letting you drift off into a blissful sleep and wake up refreshed and ready to face whatever the day may bring. Rite Aid’s Nighttime sleep aid is non habit forming so it’s a great choice when you just need to catch some zees. This sleep supplement is a sleep aid intended for insomnia relief, and is not for treating cold or flu symptoms. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid Corporation is proud to be one of the nation's leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve. WHO TO USE: do not take more than directed adults and children 12 years and over: take 2 caplets (50 mg) at bedtime if needed, or as directed by a doctor children under 12 years: do not use Ingredients: Active ingredient Purpose (in each caplet) Diphenhydramine HCl 25 mg. Nighttime sleep-aid Inactive ingredients corn starch, D&C red #27 aluminum lake, dibasic calcium phosphate, FD&C blue #2 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, talc, titanium dioxide. RELIEVES OCCASIONAL SLEEPLESSNESS: Rite Aid Sleep Aid Diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief. Compare Rite Aid’s sleep supplement to the active ingredient in VICKS ZzzQuil. ADULTS AND CHILDREN AGES 12 YEARS AND OLDER: Adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Children under 12 should not take these sleeping pills for adults. TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. • NON-HABIT FORMING: Rite Aid's sleep aid with Diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep. • REDUCES TIME TO FALL ASLEEP: This sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. When nothing seems to help you sleep, let Rite Aid help you.

Frequently bought together

Natural Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults Extra Strength

AED 94.60

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Resveratrol 500 Mg 30 Vegetable Capsules

AED 121.91

Total for 3 items

AED 313.16

Similar items

You May Also Like

AED 94.60